# SDR ASAA2013112596528

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,771 hours, 8,340 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005698
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 12,997 hours, 4,074 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR DRIVE LIGHT AND SOURCE OFF LIGHT ILLUMINATOR AT 20,000 CLIMBING.  QRH PROCEDURE COMPLETED AND GENERATOR DISCONNECTED.  ACFT GROUNDED. REPLACED NR 1 ENG INTEGRATED DRIVE GENERATOR IAW MM 24-11-11-000-801.  OPS CK NORMAL.
